Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Delayed periods, regular periods, thick cervical mucus, no cramps. Fibroid's indentation, ectopic pregnancy. Causes for delay?

Hi..I m 29 years old. I had an ectopic in September 2011 . I was 6 weeks along and was treated with methotrexate . My periods resumed, my cycle was thirty days. My cycle was normal except for in jan and march when the cycle was 32 and 36 days respectively . This months I m 40 days and still no sign. On the 33 to 35th day I took 8 home pregnancy tests ..all negative . And also got a blood hcg ..that too was negative. My cervical mucus was thick and white. I feel no cramps. I have a 3cm fibroid indenting on the right side. My ectopic was on the left. I don t have pcos. I m worried as to what could cause this delay. I started going to the gym about 4 weeks ago. I haven t been there since a few days before my period was due.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
get a thyroid function test along with FSH and LH levels of blood. get a ugg abdomen done. this will give the diagnosis.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor